Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey, sorry for my english, but i have a question. im still on low dose accutane, there are no side effects, im almost satisfied with acne situation and of course im king of red marks. but my derm says that they will be gone after i stop accutane. if she means that i stopped healing while treating and i will start to heal like before then damn.. i couldnt ever see any progress at all. so my question is, did you get yours red marks much better in the first few weeks after the course..? if no, probably i will make my course a little longer.... thanks

Share this post


Link to post
Share on other sites

Hi there! I havent seen much difference on my red marks while on acutane.

The acne was gone after...4 months? But the red marks never fade to much in my case.

I hope to see some progress after i finish my 7 months course....

One thing is very logical, if acne is gone, then the red marks will fade away with the time. and you will not have more red marks anymore because u dont have more acne.

Skin may heal much fast than before i think.

In the past i had a TCA Peeling, it was good for scars, not for red marks, but after all i didn't like it. Was painfull and very expensive...

I recomend natural products, sea baths, some activities that make u sweat, etc...

Your derm can give u the best advice. The most important thing is get rid of acne first. And Acutane really help me on this.

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×